# SDR HNAA2012030700661

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD NACELLE TO FRONT SPAR CLOSING ANGLE IS CRACKED ON NR 1 NACELLE.  REMOVED SIDWALL ANGLE. FABRICATED NEW ANGLE IAW DWG 85710407.  INSTALLED NEW ANGLE IAW EO 8-57-12-0082.
